Skip to Main content Skip to Navigation
Journal articles

A note on Cheeger sets

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00838903
Contributor : Carole Juppin <>
Submitted on : Wednesday, June 26, 2013 - 4:58:59 PM
Last modification on : Monday, October 12, 2020 - 2:28:05 PM

Links full text

Identifiers

Citation

Alessio Figalli, Francesco Maggi, Aldo Pratelli. A note on Cheeger sets. Proceedings of the American Mathematical Society, American Mathematical Society, 2009, 137 (6), pp.2057-2062. ⟨10.1090/S0002-9939-09-09795-0⟩. ⟨hal-00838903⟩

Share

Metrics

Record views

173